2018 ITM Auckland SuperSprint
PUKEKOHE, NEW ZEALAND
38
DAYS SINCE THIS EVENT
N/A
CURRENT TEMPERATURE
CHAMPIONSHIP EVENT

TRACK ESSENTIALS:

PUKEKOHE PARK RACEWAY
PUKEKOHE, NEW ZEALAND

FRIDAY, 2 NOVEMBER 2018
To
SUNDAY, 4 NOVEMBER 2018

CIRCUIT LENGTH - 2.91 KILOMETRES
CIRCUIT DIRECTION - CLOCKWISE
AVERAGE SPEED - 152 KM/PH
MAXIMUM SPEED - 270 KM/PH
FASTEST POINT - MAIN STRAIGHT
SLOWEST POINT - TURN 5

Pukekohe Park Raceway is located 40 km south of Auckland. The Pukekohe circuit, designed around a horse racing track, is extremely fast with few passing opportunities. With drivers completing a lap under a minute, any mistake can prove costly. Tyre preservation is also a key to success on this New Zealand layout.

2018 EVENT SCHEDULE / RESULTS

FRIDAY 2 NOVEMBER 2018
StartFinishSessionDurationResults
11:20 12:00 Practice 1 40 minutes Pending
15:10 15:50 Practice 2 40 minutes Pending
SATURDAY 3 NOVEMBER 2018
StartFinishSessionDurationResults
10:35 10:55 Practice 3 20 minutes Pending
13:50 14:10 Qualifying 20 minutes Pending
16:10 17:40 Race 28 70 laps Pending
SUNDAY 4 NOVEMBER 2018
StartFinishSessionDurationResults
11:15 11:35 Qualifying 20 minutes Pending
14:05 14:25 Top Ten Shootout 1 laps Pending
16:10 17:20 Race 29 90 laps Pending

#14 Tim Slade

Freightliner Racing

© Copyright 2018 Brad Jones Racing